English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

(1,j)-set Problem in Graphs

MPS-Authors
/persons/resource/persons101648

Dutta,  Kunal
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

/persons/resource/persons101795

Ghosh,  Arijit
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Bishnu, A., Dutta, K., Ghosh, A., & Paul, S. (2016). (1,j)-set Problem in Graphs. Discrete Mathematics, 339(10), 2515-2525. doi:10.1016/j.disc.2016.04.008.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002C-65B7-2
Abstract
There is no abstract available